Inventiones mathematicae

, Volume 183, Issue 3, pp 649–680

Construction of maximal unramified p-extensions with prescribed Galois groups

Authors

    • Department of Mathematics, School of Science and EngineeringKinki University
Article

DOI: 10.1007/s00222-010-0289-0

Cite this article as:
Ozaki, M. Invent. math. (2011) 183: 649. doi:10.1007/s00222-010-0289-0

Mathematics Subject Classification (2010)

11R32
Download to read the full article text

Copyright information

© Springer-Verlag 2010